First attempt

by Adriana
(Covina, California)

Dear Wray, after reading about the benefits of the progesterone cream I thought it might be beneficial for me as well so I just placed my order. I would very much appreciate your feedback on my story.

In March 2001, aged 18, I was diagnosed with Morbus Hodgkin 3B (A form of Lymph-cancer) and underwent a chemotherapy and was put on HRT simultaneously as my period was already absent for approximately half a year and the chemotherapy killed all my female hormones. The doctors said it will take approximately 5 years at least for the hormones to start working again.

It took much longer. In May 2009 for the first time after having a month break from the HRT, the gynecologist told me that my FSH and LH levels were fine and to take the HRT for another 3 months and then to stop it.
Not questioning her opinion I was very happy to do so and indeed stopped in August 2009 after 8 and a half years on HRT from one day to the next.

The following months my periods came perfectly normal, on time and without any adverse symptoms. Until June 2010 everything was fine, but then I started to take an herbal supplement called Female Balance which was as I can see now causing the excessive estrogen to accumulate in my body. I gained 3,5 kg of weight, I got and still have acne on my cheeks which I never had before in my life. It is already better, for the first 2 months my cheeks and chin were totally inflamed. I felt like a monster. I had bad mood swings. My period didn't come for 2 months.

Then the doctor prescribed some synthetic progesterone and the period came at last. Now I am at day 27 and the period didn't come yet. Since a few days I am also constipated and bloated. My normally very high energy levels are decreased.

So that is my background. Do you think the progesterone cream will be helpful for me? Thank you very much for your precious time. With Love.


Comments for First attempt

Click here to add your own comments

Sep 15, 2010
First Attempt
by: Anonymous

Your problem may be that you are taking synthetic progesterone!! Switch to natural such as Naptro.

I am not using Naptro but intend on switching and trying it when I run out. I am taking the natural and have no problems.

Sep 19, 2010
First attempt
by: Wray

Hi Adriana What a journey, but why HRT? Why not the natural hormones you needed it, these are never considered. HRT in itself would have given you excessive oestrogen, please see our page on HRT. The herbs would not have helped, although their strength is very low compared to HRT. I'm not in favour of synthetic progestins, as they suppress progesterone levels. The progesterone could help, for instance the acne, please see our page on Acne. The bloating is a sign of excess oestrogen, this causes water retention in the body. Some of the water is taken from the intestines, hence the constipation. Progesterone is an excellent diuretic, given via IV transfusion to brain trauma victims to prevent the oedema and inflammation that occurs. If you should consider using it please see our page on How to use progesterone cream. But before you do please see this page on Oestrogen Dominance. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.

Search over 7,500 pages on this site...